# SDR CALA9601845

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 253-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NOSE WHEEL WELL CUTOUT AFT RT CORNER HAD CORRODED SKIN AND STRESSED FASTENERS.  LOWER LOBE SKINS WERE CUT AND REMOVED FROM STA 253 TO 312.  THE LOWER CHORD AT STA 294.5 WAS REMOVED AND REPLACED IAW BAC DRAWING 65-45808.  A SPLICE WAS FABRICATED IAW SRM 53-30-3, SKINS AND SPLICE DOUBLERS WERE INSTALLED IAW SRM 51-10-2 AND 51-30-2.
